# SDR SIMA20120321004

- Difficulty date: March 21, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 20,670 hours, 17,831 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Part number: FDS765A2
- Part serial: 204532
- Condition: Faulty
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4335 THE CREW REPORTED WHILE AT THE GATE AFTER THE PLANE LANDED THEY RECEIVED A LAV SMOKE WARNING.  NO EVIDENCE OF FIRE OR SMOKE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LAV SMOKE SENSOR IAW EMB 145 AMM 26-14-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
